1 doctor weighed in:

My doctor prescribed me Celexa (citalopram) for my panic attacks. I've been on it for almost a year but recently have been getting really bad night sweats. Why?

1 doctor weighed in
Dr. John Gaffney
Psychiatry

In brief: Dreams?

While night sweats are a side effect which Celexa (citalopram) can cause - If you've been taking it for a year without incident, it would be best for you and your doctor to investigate if there is anything new going on.
This sx can be caused by a variety of medical disorders ... But I've often seen it in pts. who've had a recent spike in anxiety or bad dreams. Good luck!

In brief: Dreams?

While night sweats are a side effect which Celexa (citalopram) can cause - If you've been taking it for a year without incident, it would be best for you and your doctor to investigate if there is anything new going on.
This sx can be caused by a variety of medical disorders ... But I've often seen it in pts. who've had a recent spike in anxiety or bad dreams. Good luck!
Dr. John Gaffney
Dr. John Gaffney
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors